# SDR DALA2024030703144

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 92,058 hours, 42,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 L2 DOOR ARMING HANDLE LOOSE. CORRECTIVE ACTION: SECRUED HANDLE TO LEVEL. (5240360)
